Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 90 Count

Retail Price: $10.87
Wholesale Price: Inquire Now
With allergy Relief from Basic Care Loratadine tablets 10 mg, you will once again be the boss of spring – and any other time when you suffer allergy symptoms, outdoor or indoor. One dose of Loratadine tablets 10 mg provides all day, 24 hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose. The active ingredient is Loratadine 10 mg, an antihistamine in Original prescription strength that won’t make you drowsy when taken as directed. Compare to Claritin tablets active ingredient.

From the manufacturer

allergy relief loratadine allergy fexofenadine hydrochloride allergy relief diphenhydramine HCl all day allergy cetirizine
Amazon Basic Care Allergy Relief Amazon Basic Care Allergy Amazon Basic Care Allergy Relief Amazon Basic Care All Day Allergy
Compare to active ingredient of Claritin Allegra Allergy Benadryl Zyrtec
Active ingredient Loratadine 10 mg Fexofenadine HCl 180 mg Diphenhydramine HCl 25 mg Cetirizine HCl 10 mg
Dosage Form Tablet Tablet Tablet Tablet
Non-Drowsy When taken as directed. See product label
Indoor & Outdoor Allergies
24 Hour
Multi-Symptom Relief Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose
Original Prescription Strength
Best Selling
This website follows the safe harbor principle. If any infringement, please inform us in time
and we will delete it in time. About safe harbor,please click here to learn more.
!




YOYBUY ON SOCIAL MEDIA
CONTACT US
+86 10 84847953 - 6117
service@yoybuy.com
BEIJING TIME
SERVICE TIME
09:30 - 18:30
Mon-Sun







Copyright © 2008-2018 YOYBUY Ltd. All Rights Reserved 京ICP备 15030389号 Contact Us About Us Terms of Service Privacy Policy Insurance Policy
X

Contact us now